For Incognito regarding tinnitus

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Carrie48
Veteran Member


Date Joined Mar 2010
Total Posts : 638
   Posted 8/20/2012 10:31 AM (GMT -6)   
Hi Incognito

I wanted to let you know that I contacted my doctor regarding the Cymbalta and the tinnitus. He told me that it is unlikely that the Cymbalta was causing the issue, especially since restarting the drug made it get better.

Also, I read that when drugs are the cause, that most likely you would have ringing in both ears. I have it in my right ear only. Do you have in one or both ears? He also said that in addition, Zoloft is often prescribed to help with tinnitus...

Anyhow, I am still having a slight ringing in my right ear so I made an appt with an ENT tomorrow. I also read online that you should see a doctor if the ringing is in only one ear.

I have always had issues with my right ear. Especially when my allergies kick in and I get a fullness that comes and goes in that ear. It drives me crazy but then eventually goes away. I'm also noticing that I have a slight fullness in the ear now so I think something may be going on with it. I'll post back tomorrow and let you know what he says.

mudmagnetmum
Veteran Member


Date Joined Apr 2011
Total Posts : 1604
   Posted 8/20/2012 3:56 PM (GMT -6)   
I've had tinnitus related to Lansoprazole, but only in one ear at a time! I was also anaemic and I think that was a contributing factor, but stopping the Lansoprazole ended the tinnitus within 24 hours. A short drug holiday was enough to stop it for me.

MMM
New stuff: GERD, Recurrent cystitis/Overactive bladder
Lifelong stuff: Food allergies/intolerance, eczema, asthma

Carrie48
Veteran Member


Date Joined Mar 2010
Total Posts : 638
   Posted 8/22/2012 11:54 AM (GMT -6)   
Saw the ENT yesterday and he said when drugs are the culprit in tinnitus, then you would experience ringing in both ears so in my case, Cymbalta is not the issue (especially since it came on well after taking the medication). Had my hearing tested, that all tested fine (thank goodness).

Anyhow, he said that tinnitus can be brought on by a viral infection and could last days, week, months....but should finally go away. So, I'm not going to spend anymore time worrying about this.

Out and over roger.
DX with Lyme and Erlichosis in January 2010. January-August: Biaxin and Amoxicillian. September 2011 - ? on Rifampin and Zithromax. Symtpoms mostly neuro and have 20 small lesions on brain.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, September 22, 2018 11:36 AM (GMT -6)
There are a total of 3,005,677 posts in 329,250 threads.
View Active Threads


Who's Online
This forum has 161796 registered members. Please welcome our newest member, Crispy Mango.
252 Guest(s), 3 Registered Member(s) are currently online.  Details
Deep_sleep, Mind body spirit, Anitas